# SDR E81R2017041130512

- Difficulty date: April 11, 2017
- Submitted: April 19, 2017
- Operation: General aviation
- Filed by: Chronos Aviation, LLC., repair station E81R759X
- Aircraft: N82QD
- Make and model: Beech 400A
- Aircraft serial: RK72
- Aircraft time: 6,310 hours, 5,014 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Bolt
- Part number: 4610413
- Condition: Misinstalled
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING REINSTALLATION OF THE RT MLG SIDE STRUT ASSY. FOLLOWING SCHEDULED OVERHAUL, NOTED CENTER PIVOT BOLT INSTALLED IN REVERSE IAW MM 32-13-00 AND SB 2649 R1, CAUSING INTERFERENCE WITH ADJACENT COMPONENTS.  REINSTALLED IAW CMM 32-13-00, OPS NORMAL.
